The Annals of Mathematical Statistics

Decision Rules, Based on the Distance, for Problems of Fit, Two Samples, and Estimation

Kameo Matusita

Full-text: Open access

Abstract

Concrete decision rules are given for the problem of goodness of fit and the problem of two samples with a risk smaller than any preassigned value. The problem of estimation is also treated.

Article information

Source
Ann. Math. Statist. Volume 26, Number 4 (1955), 631-640.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177728422

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177728422

Mathematical Reviews number (MathSciNet)
MR73899

Zentralblatt MATH identifier
0065.12101

Citation

Matusita, Kameo. Decision Rules, Based on the Distance, for Problems of Fit, Two Samples, and Estimation. The Annals of Mathematical Statistics 26 (1955), no. 4, 631--640. doi:10.1214/aoms/1177728422. http://projecteuclid.org/euclid.aoms/1177728422.


Export citation